Some Properties of the Negative Hypergeometric Distribution and Its Limit Distributions
Metrika (1968)
- Volume: 13, page 170-190
- ISSN: 0026-1335; 1435-926X/e
Access Full Article
topHow to cite
topSärndal, C.E.. "Some Properties of the Negative Hypergeometric Distribution and Its Limit Distributions." Metrika 13 (1968): 170-190. <http://eudml.org/doc/175375>.
@article{Särndal1968,
author = {Särndal, C.E.},
journal = {Metrika},
keywords = {statistics},
pages = {170-190},
title = {Some Properties of the Negative Hypergeometric Distribution and Its Limit Distributions},
url = {http://eudml.org/doc/175375},
volume = {13},
year = {1968},
}
TY - JOUR
AU - Särndal, C.E.
TI - Some Properties of the Negative Hypergeometric Distribution and Its Limit Distributions
JO - Metrika
PY - 1968
VL - 13
SP - 170
EP - 190
KW - statistics
UR - http://eudml.org/doc/175375
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.